Cornelia Vizman
Cornelia Vizman
Adresă de e-mail confirmată pe e-uvt.ro
Titlu
Citat de
Citat de
Anul
Non-linear Grassmannians as coadjoint orbits
S Haller, C Vizman
Mathematische Annalen 329 (4), 771-785, 2004
502004
Geodesic equations on diffeomorphism groups
C Vizman
Symmetry Integrability and Geometry - Methods and Applications 4, 2008
342008
Dual pairs in fluid dynamics
F Gay-Balmaz, C Vizman
Annals of Global Analysis and Geometry 41 (1), 1-24, 2012
292012
Flux homomorphisms and principal bundles over infinite dimensional manifolds
KH Neeb, C Vizman
Monatshefte für Mathematik 139 (4), 309-333, 2003
242003
Generalized Euler–Poincaré equations on Lie groups and homogeneous spaces, orbit invariants and applications
F Tığlay, C Vizman
Letters in Mathematical Physics 97 (1), 45-60, 2011
232011
Geometric dynamics on the automorphism group of principal bundles: geodesic flows, dual pairs and chromomorphism groups
F Gay-Balmaz, C Tronci, C Vizman
Journal of Geometruc Mechanics 5, 39-84, 2013
16*2013
Geodesics on extensions of Lie groups and stability: the superconductivity equation
C Vizman
Physics Letters A 284 (1), 23-30, 2001
162001
Principal bundles of embeddings and nonlinear Grassmannians
F Gay-Balmaz, C Vizman
Annals of Global Analysis and Geometry 46 (3), 293-312, 2014
152014
Induced differential forms on manifolds of functions
C Vizman
arXiv preprint arXiv:1111.3889, 2011
132011
Geodesics and curvature of semidirect product groups
C Vizman
Suppl. Rendiconti Circolo Matematico di Palermo 66, 199-206, 2001
13*2001
-transitivity of certain diffeomorphism groups
PW Michor, C Vizman
arXiv preprint dg-ga/9406005, 1994
121994
Dual pairs in resonances
DD Holm, C Vizman
Journal of Geometric Mechanics 4 (3), 297-311, 2012
11*2012
Totally geodesic subgroups of diffeomorphisms
S Haller, J Teichmann, C Vizman
Journal of Geometry and Physics 42 (4), 342-354, 2002
92002
Lichnerowicz cocycles and central Lie group extensions
C Vizman
Analele Univ. din Timisoara 48, 285-297, 2010
82010
Contact dual pairs
A Monica Blaga, M Amelia Salazar, A Giuseppe Tortorella, C Vizman
International Mathematics Research Notices 2020 (22), 8818-8877, 2020
72020
Universal central extension of the Lie algebra of Hamiltonian vector fields
B Janssens, C Vizman
International Mathematics Research Notices 2016 (16), 4996-5047, 2016
72016
A dual pair for free boundary fluids
F Gay-Balmaz, C Vizman
International Journal of Geometric Methods in Modern Physics 12 (07), 1550068, 2015
72015
The group structure for jet bundles over Lie groups
C Vizman
Journal of Lie Theory 23, 885-897, 2013
72013
Central extensions of the Lie algebra of symplectic vector fields
C Vizman
J. Lie Theory 16, 297-309, 2006
72006
Abelian extensions via prequantization
C Vizman
Annals of Global Analysis and Geometry 39 (4), 361-386, 2011
62011
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20